Metrics

From
Generalized Fibonacci – Like Sequence Associated with Fibonacci and Lucas Sequences by Yogesh Kumar Gupta, Mamta Singh and Omprakash Sikhwal Turkish Journal of Analysis and Number Theory. 2014, 2(6), 233-238 doi:10.12691/tjant-2-6-9
Views
11518
Html 10922
Abstract 596
29 December 2014 (publication date) through 25 January 2022 *
19.31 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5247
PDF2224
Epub1173
XML1348
PPT0
Figures276
Tables226
Export: 3057
RIS952
BibTex1036
Endnote1069
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
11
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com